# SDR DALA13036903133

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 31,131 hours, 16,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE ON, NO POWER ON ACFT WHEN CREW ARRIVED.  RECHARGED EMERGENCY LIGHTS.  OPS CHECKED OK.  OK FOR SVC.
